Alert archive / Arkansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 199, NWS Tulsa, OK

July 10, 2013Crawford County, Franklin County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2013, 8:58 PM CDT for Crawford County, Franklin County, Sebastian County, Arkansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 10, 2013, 8:58 PM CDT (01:58 UTC)
Expired
Jul 10, 2013, 10:00 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR

The radar

The Western Arkansas radar (KSRX), 40 km from the middle of the area, began a volume at 02:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1348 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1348 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1686 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

824 
WUUS54 KTSA 110158
SVRTSA
ARC033-047-131-110300-
/O.NEW.KTSA.SV.W.0199.130711T0158Z-130711T0300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
858 PM CDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CRAWFORD COUNTY IN NORTHWEST ARKANSAS...
  CENTRAL FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS...
  NORTHEASTERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS...

* UNTIL 1000 PM CDT

* AT 856 PM CDT...A LARGE AREA OF SEVERE THUNDERSTORMS WAS LOCATED   
  ALONG A LINE   EXTENDING FROM LAKE FORT SMITH TO 5 MILES NORTHEAST 
  OF FERN...  MOVING SOUTH AT 15 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CHESTER...LAKE FORT SMITH...FERN...MOUNTAINBURG...RUDY...
  MULBERRY...OZARK...DYER AND ALMA.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 9 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTDOORS SHOULD MOVE INSIDE A STURDY BUILDING. STAY AWAY FROM
WINDOWS AND DOORS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3532 9381 3536 9430 3570 9423 3567 9379
TIME...MOT...LOC 0158Z 000DEG 14KT 3568 9413 3567 9394

$$
1 follow-up statement
604 
WWUS54 KTSA 110250
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
950 PM CDT WED JUL 10 2013

ARC033-047-131-110300-
/O.EXP.KTSA.SV.W.0199.000000T0000Z-130711T0300Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-
950 PM CDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEBASTIAN...
CENTRAL FRANKLIN AND EASTERN CRAWFORD COUNTIES EXPIRES AT 1000 PM
CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3532 9381 3536 9430 3570 9423 3567 9379
TIME...MOT...LOC 0250Z 000DEG 14KT 3548 9413 3547 9394

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:05 PM CDT, 2 hours 53 minutes earlier.

Area forecast discussion, Jul 10, 6:05 PM CDT, 2 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT WED JUL 10 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES
FOR THE ENTIRE 24 HOUR FORECAST PERIOD. ONGOING WIDELY SCATTERED
THUNDERSTORMS WILL CONTINUE ACROSS THE REGION INTO THIS EVENING.
WILL INCLUDE VCTS AT ALL SITES AND WILL USE A TEMPO GROUP FOR
KMLC... WHICH APPEARS LIKELY TO BE AFFECTED BY A STORM OVER THE
NEXT HOUR OR SO.

&&

.PREV DISCUSSION... /ISSUED 311 PM CDT WED JUL 10 2013/

DISCUSSION...
ANOTHER HOT DAY WELL UNDERWAY ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS EVEN AS A COLD FRONT HAS MOVED INTO THE
AREA. THE COLD FRONT CURRENTLY EXTENDS FROM NEAR KSTL TO
NEAR KRVS WITH ANOTHER WEAK TROF OF LOW PRESSURE ACROSS
NORTHWEST ARKANSAS. SHOWERS AND A FEW THUNDERSTORMS HAVE DEVELOPED
THIS AFTERNOON IN THE VICINITY OF THE FRONTAL BOUNDARY. THE CHANCES
OF SHOWERS AND THUNDERSTORMS WILL CONTINUE NEAR THE BOUNDARY INTO
THIS EVENING. THERE IS ALSO SOME POTENTIAL FOR THE ACTIVITY TO
CONTINUE INTO THE OVERNIGHT HOURS. THERE IS THE POTENTIAL FOR
SOME OF THE STORMS TO BECOME SEVERE LATE THIS AFTERNOON AND EVENING
WITH WIND GUSTS APPROACHING 80 MPH WITH THE STRONGEST STORMS.

WILL TRIM SOME COUNTIES OFF OF THE HEAT ADVISORY AND LET THE
EXCESSIVE HEAT WARNING FOR TULSA COUNTY EXPIRE AT 01Z. WILL KEEP
THE COUNTIES SOUTH OF THE BOUNDARY IN A HEAT ADVISORY THAT WILL
CONTINUE THROUGH THURSDAY AFTERNOON. MAY SEE ISOLATED SHOWERS
AND THUNDERSTORMS ACROSS THE AREA ON THURSDAY AS THE BOUNDARY
LINGERS.

WILL KEEP THE FORECAST FROM FRIDAY INTO THE MIDDLE OF NEXT
WEEK DRY WITH TEMPERATURES AT OR SLIGHTLY ABOVE NORMAL FOR
THIS TIME OF YEAR. THE MODELS CONTINUE TO SHOW THE UPPER LEVEL
LOW CURRENTLY AFFECTING SOUTH FLORIDA MOVING WEST ACROSS SOUTH
TEXAS OVER THE WEEKEND SHOVING THE UPPER LEVEL RIDGE CURRENTLY
OVER OUR AREA TO THE NORTH. THE UPPER LEVEL LOW LOOKS TO BE TOO
FAR SOUTH TO BRING ANY SHOWER OR THUNDERSTORMS TO THE AREA.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ060.

     HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ061-OKZ062-OKZ063-OKZ067-OKZ068-
     OKZ069-OKZ072.

     HEAT ADVISORY UNTIL 7 PM THURSDAY FOR OKZ049-OKZ053-OKZ064-
     OKZ065-OKZ066-OKZ070-OKZ071-OKZ073-OKZ074-OKZ075-OKZ076.

AR...HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...06
Hazardous weather outlook, Jul 10, 5:12 PM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT WED JUL 10 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
512 PM CDT WED JUL 10 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON IN RESPONSE TO A
COOL FRONT INTERACTING WITH HOT TEMPERATURES IN AN UNSTABLE
ATMOSPHERE. SOME OF THESE THUNDERSTORMS HAVE BECOME STRONG TO
SEVERE WITH THE POTENTIAL FOR DAMAGING WINDS UP TO 70 MPH. THESE
THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH CHANCES
REMAINING INTO THE OVERNIGHT HOURS AS THE COOL FRONT REMAINS OVER
THE REGION. THE SEVERE WEATHER THREAT SHOULD ALSO DECREASE
OVERNIGHT AS THE CAP STRENGTHENS.

TEMPERATURES TODAY ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
AHEAD OF THE SOUTHWARD MOVING COOL FRONT HAVE CLIMBED INTO THE
UPPER 90S TO AROUND 102 DEGREES WITH HEAT INDICES OF AROUND 105 TO
NEAR 110 DEGREES. THESE CONDITIONS SHOULD DECREASE
OVERNIGHT...THOUGH WARM OVERNIGHT TEMPERATURES SHOULD ONLY PRODUCE
LITTLE RELIEF. A HEAT ADVISORY HAS BEEN EXTENDED FOR PARTS OF
EASTERN OKLAHOMA THROUGH THURSDAY AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
FRIDAY...DANGEROUS HEAT POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE COOL FRONT WILL CONTINUE TO SAG SOUTHWARD THROUGH THE REGION
THURSDAY. AHEAD OF THE BOUNDARY...HOT AND HUMID CONDITIONS ARE
EXPECTED TO CONTINUE WITH HEAT INDICES OVER 105 DEGREES POSSIBLE.
NORTH OF THE FRONT...TEMPERATURES COULD BE A COUPLE DEGREES COOLER
THOUGH HEAT INDICES IN THE 90S TO AROUND 103 DEGREES WILL BE
POSSIBLE.

HOT AND HUMID CONDITIONS WITHIN AN UNSTABLE ATMOSPHERE WILL ALLOW
FOR CHANCES FOR THUNDERSTORMS AGAIN THURSDAY AFTERNOON ALONG AND
AHEAD OF THE FRONTAL BOUNDARY. LIMITED SEVERE POTENTIAL WITH
DAMAGING WINDS WILL AGAIN BE POSSIBLE.

DANGEROUS HEAT POTENTIAL WILL REMAIN ACROSS PARTS OF THE REGION
INTO FRIDAY BEFORE TEMPERATURES TRY TO COOL A FEW DEGREES FOR THE
WEEKEND AS A STRONG RIDGE OF HIGH PRESSURE SHIFTS NORTHWARD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jul 10, 7:45 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
745 PM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     3 N COUNCIL HILL        35.60N 95.65W
07/10/2013                   MUSKOGEE           OK   PUBLIC

            FOUR TO FIVE INCH DIAMETER TREE LIMBS BROKEN JUST SOUTH
            OF THE HIGHWAY 62 AND 72 JUNCTION. TIME ESTIMATED BASED
            ON RADAR.

&&

LACY
Special weather statement, Jul 10, 7:54 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
754 PM CDT WED JUL 10 2013

ARZ020-110130-
FRANKLIN AR-
754 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN

AT 754 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER PETER
PENDER...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHARLESTON...BRANCH...PETER
PENDER...VESTA...MEG...FORT CHAFFEE AND ETNA.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3531 9380 3532 9390 3523 9392 3523 9393
      3523 9402 3521 9403 3521 9405 3522 9408
      3539 9407 3545 9380
TIME...MOT...LOC 0054Z 328DEG 12KT 3535 9392
Special weather statement, Jul 10, 8:04 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT WED JUL 10 2013

ARZ019-020-110145-
CRAWFORD AR-FRANKLIN AR-
804 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 845 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 804 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER BIDVILLE...
MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...PARADISE...PINEY...BIDVILLE...LONELM...
CRAVENS...WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS
BEND...CASS...MOUNTAINBURG...CHESTER...LOCKE...MOUNT GAYLER AND LAKE
FORT SMITH.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3554 9370 3555 9417 3575 9418 3575 9413
      3576 9412 3576 9384 3559 9369
TIME...MOT...LOC 0104Z 314DEG 17KT 3573 9400
Local storm report, Jul 10, 8:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
819 PM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND DMG     3 S PIERCE              35.39N 95.72W
07/10/2013                   MCINTOSH           OK   LAW ENFORCEMENT

            LARGE OAK TREE DOWN...TREE LIMBS ONE TO TWO INCHES IN
            DIAMETER ALSO SNAPPED. ESTIMATED WIND SPEED 65 MPH. TIME
            ADJUSTED BASED ON RADAR.

&&

LACY
Special weather statement, Jul 10, 8:25 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
825 PM CDT WED JUL 10 2013

ARZ010-110200-
WASHINGTON AR-
825 PM CDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     SOUTHERN WASHINGTON

AT 825 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HICKS TO LINCOLN...MOVING SOUTH AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...HICKS...
ODELL...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...BLACKBURN...
HOGEYE...STRICKLER...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...ARNETT...
CANEHILL...DURHAM...SULPHUR CITY...BLACK OAK AND DEVILS DEN STATE
PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3590 9401 3576 9399 3577 9412 3575 9413
      3575 9414 3577 9443 3597 9443 3599 9396
      3590 9395
TIME...MOT...LOC 0125Z 009DEG 17KT 3593 9403 3592 9441
Local storm report, Jul 10, 8:30 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
830 PM CDT WED JUL 10 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     TSTM WND DMG     4 WSW FARMINGTON        36.02N 94.31W
07/10/2013                   WASHINGTON         AR   BROADCAST MEDIA

            TV MEDIA TWEETED A PIC OF STORM DAMAGE TO A SHED NEAR
            FARMINGTON. TIME ESTIMATED BASED ON RADAR.

&&

LACY

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 7:08 PM CDTSpecial Weather StatementTSAMadison37 min
Jul 10, 7:13 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison62 min
Jul 10, 7:34 PM CDTSpecial Weather StatementTSAWashington41 min
Jul 10, 7:40 PM CDTSevere Thunderstorm WarningTSAFranklin, Madison, Washington65 min
Jul 10, 7:54 PM CDTSpecial Weather StatementTSAFranklin36 min
Jul 10, 8:04 PM CDTSpecial Weather StatementTSAFranklin41 min
Jul 10, 8:25 PM CDTSpecial Weather StatementTSAWashington35 min
Jul 10, 8:34 PM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Washington41 min
Jul 10, 9:21 PM CDTSpecial Weather StatementTSASebastian24 min
Jul 11, 3:45 AM CDTHeat AdvisoryTSA15 hr
Jul 11, 4:54 AM CDTSpecial Weather StatementTSASebastian36 min
Jul 11, 3:20 PM CDTSpecial Weather StatementTSACrawford25 min
Jul 11, 3:42 PM CDTSpecial Weather StatementTSACrawford33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.